# SDR 1MUR20110307001

- Difficulty date: March 7, 2011
- Submitted: May 16, 2011
- Operation: General aviation
- Aircraft: N14654
- Make and model: Boeing 737524
- Aircraft serial: 28915
- Aircraft time: 28,566 hours, 14,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 28,556 hours, 14,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS NR 787 FRAME BELOW DOOR SILL AT RBL NR 26 HAS WIDE SPREAD LEVEL II CORROSION NOTED ON FRAME.
